My husband is 57 years old and has clear cut signs of ADD. He constantly loses things--wallets, phones, i-pods, cash, checks, glasses etc. etc. He interrupts people all the time. I don't think that I have finished a sentence in 28 years. He also has rage issue and has recently added Abilify to his anxiety and depression meds. He had a long term marijuana dependence until a few months ago. I also found out 1 1/2 years ago that he has been seeing prostitutes for the past 16 years at least. Does anyone know if he can add ritalin or adderol to his daily medications?
My 19 year old son has been diagnosed with ADHD and ODD. He was been expelled from college after 2 months because of a drug arrest. We had him in a boarding school for troubled teens for the last 20 months of high school. He can't get from A to B without stopping at Q, X and R. He has NO focus and get NOTHING done. He is always late for everything. We have had him a various meds but because of his age I cannot drag himto the dr. to get a new script. He has been on adderol and either didn't take it regularly, sold it or didn't do anything about renewing it. Recently he was on Lexipro with the same outcome. He is obsessed with the "thug life" although we are educated, middle class people. He has been arrested 6 times and 3 of those have been in the last 6 months. His father is a criminal defense attorney. He watches The Sopranos over and over and loves any books or movies about the mafia. I would appreciate an help and/or comments.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.